Suffering a retinal tear can have grave consequences for your health and your vision too. Indeed, it is a condition that 10’s of thousands of people suffer every year however there are quite a few reasons as to why you will develop one of these tears.
A small tear is unlikely to have too much of an impact on your vision other than to cause an increase in what are known as floaters as well as sometimes seeing shadows out of the corner of your eye however if they tear does not heal itself or gets larger then this can have a big effect on your vision – even leading to blindness in some extreme cases. That being said, many of the tears will simply sort themselves out in a matter of hours or days. What can cause these tears though?
Well if you have ever taken any of the following – Avelox, Floxin, Levaquin, Maxaquin, Noroxin, Tequin or Cipro – then it may very well be the case that this has led directly to you having this tear in your retina. The drugs are mainly used to treat urinary tract infections or problems with the stomach however at no point in the information provided with these drugs does it say that a retinal tear is a side effect and many people have been suffering this condition as a direct result of being on this drug. This is why many lawyers are now seeking on people who have been on this drug and suffered a tear in their retina to try and get compensation for the inconvenience that this has caused them. A tear to your retina may not be the worst medical condition to have but it can alter your vision and if you have a case as you were on one of these drugs then it is certainly best to pursue it.